# SDR SWAA2020040223229

- Difficulty date: February 25, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GROUND SERVICE DOOR 114AR DOUBLER CUT OUT INTERNAL SKIN AT LOWER FUSELAGE / REPAIRED GROUND SERVICE DOOR 114AR DOUBLER CUT OUT INTERNAL SKIN AT LOWER IAW B737-700 SRM 53-10 -15-2R-4 REPAIR 4 FIGURE 204 SHEET 3; 4 THIS REPAIR IS CATEGORY A
